CSN Login
Members Online: 15

Is any one taking tamoxifin and prednisone?

LBConant
Posts: 2
Joined: Jan 2013

I was prescribed prednisone for a respitory infection.  I have COPD.  And I am also taking tamoxifin..amoung other meds..

I am feeling a bit nuts today?  Does anybody have any experience with theses two meds combined?

smalldoggroomer's picture
smalldoggroomer
Posts: 1181
Joined: May 2010

Sorry I can't really help I've been on both but not at the same time. I take Pred, now for lungs 10mg once a day. And have had no problems with it. But When I re-filled Rx they mad a mistake and gave me Dexamethasone. That did cause some problems. Face swelling for one. Now I have to wait for my face to go down. Should take about 3 weeks I'm told.

Hope your feeling better

Taek care darlin Kay,

disneyfan2008
Posts: 5385
Joined: Oct 2010

I was on both at the same time about 4 yrs ago...(FOR MY ulcertive colitis) Prednisone wires me up (at night wide awake) I gained weight (BUT I was on it for about a year) I did NOT eat any more or less or anything out of ordinaary-for weight gain.

 

Denise

Lynn Smith
Posts: 1265
Joined: Mar 2011

I hate taking new meds and mixing with some I already take.Years ago I was on Prednisone for sometime and swelled just  in my face.WOW it was huge.I got lots of stares.A few years later I took it and my heart raced.Later I was dx with tachycardia(fast heart beats) This  worries me to take prednisone again.Was the reaction because I had a undiagnosed heart problem and not on meds for heart yet or was it the prednisone???? Just have fears now. 

My ear nose and throat doctor mentioned prednisone recently since I havent been able to kick this bronchitis and the mucous in my throat.He did say there was one prednisone that didn't have the serious side effects.Now though my problem is in my sinuses.Using Vicks helps.Going to the doctor today

Lynn Smith

Lynn Smith
Posts: 1265
Joined: Mar 2011

Just read over your post.You mentioned a little crazy/moody.Seems like when I took it many years ago my doctor did say something about mood changes. Maybe the longer you're on it.I just can't remember but personality does come to mind.  It was just my heart for me and face swelling the longer I took it.Honestly my face was like a ballon.The rest of me was skinny.It was something to stare at!!!!!!!!!! 

I am so paranoid about new meds I go online and look up side effects.I bet you will find that your moods can change.  Check the papers the pharmacy gave you for side effects.It should have that but many times I throw that away.  

Lynn Smith

robang13's picture
robang13
Posts: 333
Joined: Apr 2011

I can't take prednisone since it makes me nuts. For resporitory infections I taks an inhaler called Q-Var. It has prednisone in it but since it's an inhaler it doesn't go through my bloodstream. It works great. For my sinus issues I use a nose spray called Nasonex. It doesn't react like many other nose sprays and clears up all that mucus. It's by prescription only. This is the only way to avoid prednisone for me and I've never had issues this way.

 

Angela

peanutcat's picture
peanutcat
Posts: 104
Joined: Mar 2011

LBConant,

 I've taken both at the same time and I didn't get any reactions. Your reaction is prbably the Prednisone. I know a few people who feel nuts. If it is to bad call your doctor. I have COPD too and it is no fun. I have Bronchitis right now and I just got over the flu that wasn't covered by the flu shot. YAK.

                                    peanutcat

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network